August 10, 2022

Milne News

News Reported Raw, Real and Truthfully

Home » NYT Editor dies of heart attack one day after posting that he got a booster shot

NYT Editor dies of heart attack one day after posting that he got a booster shot

2 min read
NYT Editor dies of heart attack one day after posting that he got a booster shot

Deputy Asia editor for The New York Times, Carlos Tejada, died aged 49 from a heart attack one day after he posted about receiving the Moderna booster shot.

According to Tejada’s social media account, he previously received two Johnson & Johnson COVID vaccine shots.

In a December 17 tweet, Tejada’s wife Nora announced on Twitter (in an account that is now locked) that the 49-year-old journalist tragically died of a coronary-related issue the night before. “It’s with deepest sorrow that I have to share with you that Carlos passed away last night of a heart attack. I’ve lost my best friend and our kids lost a truly great dad. I will be off social media for awhile,” she wrote.

Tejada, a former Wall Street Journal editor who went to work for the New York Times in 2016, had commemorated his third jab on Instagram: “Double-vaxxed. Janssen-fueled, Moderna-boosted. Hey, Omicron: Hit me with your wet snot.”

Former New York Times journalist Alex Berenson wrote on his Substack that Tejada did not provide consent to take the booster shot since the consent form was written in Korean and Tejada could not read Korean.

Before he took his booster, Tejada said on social media that Omicron could “hit [him] with your wet snot.” He continued, “all I had to do was fill out this form in a language I cant read. Translation software tells me I now belong to the BTS army.”

The New York Times has yet to mention Tejada receiving his booster shot hours before his death. Berenson, a former employee of the Times said he hopes Tejada’s death will “wake the Times” up.

According to research performed on COVID-19 vaccinations, people who get many immunizations in a short period of time are more likely to face heart complications like myocarditis and pericarditis.

2 thoughts on “NYT Editor dies of heart attack one day after posting that he got a booster shot

Leave a Reply

Trending